On the cone structure at infinity of Ricci flat manifolds with Euclidean volume growth and quadratic curvature decay

Jeff Cheeger, Gang Tian

Research output: Contribution to journalArticle

64 Scopus citations
Original languageEnglish (US)
Pages (from-to)493-571
Number of pages79
JournalInventiones Mathematicae
Volume118
Issue number1
DOIs
StatePublished - Dec 1 1994

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the cone structure at infinity of Ricci flat manifolds with Euclidean volume growth and quadratic curvature decay'. Together they form a unique fingerprint.

  • Cite this